# SDR UALA2011041501837

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 38,068 hours, 15,152 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 126
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED, FAULT MESSAGE DISPLAYED IS EXT LOAD EMER RT.  REPLACED THE RT EPSU AND POWER SUPPLY UNIT.  ALSO REPLACED THE RT OVERWING AFT LIGHT ASSY.  OPS CHECKED OKAY.
